# SDR CALA2011042800319

- Difficulty date: April 28, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 34,210 hours, 10,734 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 328 UPPER SURFACE AREA HAS CORROSION AT LBL 11 TRIMMED UPPER FLANGE OF FLOORBEAM AND INSTALLED REPAIR DOUBLERS AND FILLER PER SRM 53-00-51 FIG 203.  SHIMMED PANEL BREAK AT LBL 11 PER ECRA 5321-01755.
